Community Forum Archive

Lyrica Withdrawal Pain

Mon, 11/18/2013 - 21:09
I am slowly coming off Lyrica and switching to a new medication while simultaneously recovering from an unrelated minor back injury. Since decreasing the Lyrica a few days ago, my back pain has unexpectedly gotten worse and worse. I know that Lyrica is also used to treat some types of pain. Is my back pain being exacerbated by the Lyrica withdrawal? Could this be hindering the healing process? I do not want to develop chronic back issues because Lyrica withdrawal kept me from healing properly. Any information would be helpful. Thank you!

Comments

The medication could have

Submitted by epihelp on Sat, 2014-03-22 - 14:22
The medication could have been treating both the seizures and pain. Coming off it, the pain may have been more noticeable. Hopefully you've found way to manage the pain and hope it's gone now! Make sure the doctor prescribing the medication is aware of your response to the changes.

Join Our Newsletter

Stay up to date with the latest epilepsy news and stories from the community.